CaltechAUTHORS
  A Caltech Library Service

Residually reducible representations of algebras over local Artinian rings

Brown, Jim (2008) Residually reducible representations of algebras over local Artinian rings. Proceedings of the American Mathematical Society, 136 (10). pp. 3409-3414. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:BROpams08

[img]
Preview
PDF - Published Version
See Usage Policy.

130Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:BROpams08

Abstract

In this paper we generalize a result of Urban on the structure of residually reducible representations on local Artinian rings from the case that the semi-simplification of the residual representation splits into 2 absolutely irreducible representations to the case where it splits into m ≥ 2 absolutely irreducible representations.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9939-08-09568-3DOIUNSPECIFIED
http://www.ams.org/proc/2008-136-10/S0002-9939-08-09568-3/home.htmlPublisherUNSPECIFIED
Additional Information:© 2008 American Mathematical Society. First published in Proceedings of the American Mathematical Society in 2008, published by the American Mathematical Society. Received by editor(s): June 29, 2007. Posted: June 5, 2008. Communicated by: Wen-Ching Winnie Li.
Subject Keywords:residually reducible representations; Artinian rings
Issue or Number:10
Record Number:CaltechAUTHORS:BROpams08
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:BROpams08
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:13829
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:15 Jul 2009 20:57
Last Modified:03 Oct 2019 00:44

Repository Staff Only: item control page